MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS MALE-FEMALE MIDSECTION 70MM; PROSTHESIS, MIDSECTION

ONKOS SURGICAL ELEOS MALE-FEMALE MIDSECTION 70MM; PROSTHESIS, MIDSECTION
Model Number 25001070E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of five devices involved in the event, please refer to report 3013450937-2018-00013, 3013450937-2018-00014, 3013450937-2018-00015, and 3013450937-2018-00016 for the others.The device history records and sterilization batch release records were reviewed and indicated that all components involved met specification.The operation notes and patient x-rays were requested.It was relayed by the sales representative that the explanted components had been disposed of at the hospital.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery due to an alleged infection.
 
Additional Manufacturer Narrative
This report is for one of five devices involved in the event, please refer to report 3013450937-2018-00013, 3013450937-2018-00014, 3013450937-2018-00015, and 3013450937-2018-00016 for the others.The device history records and sterilization batch release records were reviewed and indicated that all components involved met specification.The operation notes and patient x-rays were requested.It was relayed by the sales representative that the explanted components had been disposed of at the hospital.Should additional information be obtained the report will be supplemented.The root cause of the patient's infection could not be determined, but based upon the operation notes, device history records, sterilization records, and complaint history the investigation concluded that the root cause of the patient's infection was not related to a design, manufacturing, and or sterilization non-conformance and the complaint has been closed.In the event that additional information is provided the complaint will be re-opened and this report will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery due to an alleged infection.

Brand Name
ELEOS MALE-FEMALE MIDSECTION 70MM
Common Device Name
PROSTHESIS, MIDSECTION
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key7742517
Report Number3013450937-2018-00017
Device Sequence Number13794372
Product Code KRO
UDI-Device IdentifierB27825001070E0
UDI-PublicB27825001070E0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number25001070E
Device Catalogue Number25001070E
Device Lot Number1699749
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer07/10/2018
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR